Experience

 
 
 
 
 
September 2017 – Present
Vienna

Assistant Professor (tenure track)

Faculty of Mathematics, University of Vienna

 
 
 
 
 
September 2016 – August 2017
Klosterneuburg

Postdoc

Institute of Science and Technology Austria (ISTA)

 
 
 
 
 
September 2015 – August 2016
Trieste

Postdoc

Scuola Internazionale Superiore di Studi Avanzati (SISSA)

 
 
 
 
 
February 2013 – August 2015
Trieste

Postdoc

International Center for Theoretical Physics (ICTP)

 
 
 
 
 
October 2012 – December 2012
Moscow

Guest Lecturer

Higher School of Economics

 
 
 
 
 
October 2010 – September 2012
Cologne

Postdoc

University of Cologne

 
 
 
 
 
September 2009 – September 2010
Bonn

Postdoc

Hausdorff Center for Mathematics

 
 
 
 
 
September 2008 – August 2009
Bonn

Postdoc

Max Planck Institute for Mathematics

Selected Publications

. Integrality of Hausel–Letellier–Villegas kernels. Duke Math. J. 167 (2018), no. 17, 3171–3205, 2018.

Preprint DOI

. A proof of the shuffle conjecture. J. Amer. Math. Soc. 31 (2018), no. 3, 661–697, 2017.

Preprint DOI

. Finite hypergeometric functions. Pure Appl. Math. Q. 11 (2015), no. 4, 559–589, 2015.

Preprint DOI

. Dubrovin's conjecture for IG(2,6). Int. Math. Res. Not. IMRN 2015, no. 18, 8847–8859, 2014.

Preprint DOI

Recent Publications

. Five-term relation and Macdonald polynomials. J. Combin. Theory Ser. A 163 (2019), 182–194, 2018.

Preprint DOI

. Integrality of Hausel–Letellier–Villegas kernels. Duke Math. J. 167 (2018), no. 17, 3171–3205, 2018.

Preprint DOI

. There is no strongly regular graph with parameters (460, 153, 32, 60). Contemporary computational mathematics—a celebration of the 80th birthday of Ian Sloan. Vol. 1, 2, 131–134, Springer, Cham, 2018, 2018.

Preprint DOI

. A proof of the shuffle conjecture. J. Amer. Math. Soc. 31 (2018), no. 3, 661–697, 2017.

Preprint DOI

. Finite hypergeometric functions. Pure Appl. Math. Q. 11 (2015), no. 4, 559–589, 2015.

Preprint DOI

. Dwork's congruences for the constant terms of powers of a Laurent polynomial. Int. J. Number Theory 12 (2016), no. 2, 313–321, 2015.

Preprint DOI

. Dubrovin's conjecture for IG(2,6). Int. Math. Res. Not. IMRN 2015, no. 18, 8847–8859, 2014.

Preprint DOI

Recent & Upcoming Talks

Five-term relations
Mar 11, 2019 4:00 PM

Recent Posts

Contact